Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
185 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

...and 18,000+ more Doctors from across the world

Showing results for :

Drugs and medication for Tinnitus

Premium Questions

doctor1 MD

Will sudafed congestion help wirh hydrops? I have severe tinnitus . Am taking a low dose diuretic? Whats your advice? Alsovtaking gsbapentin? Any drug interactio ...

doctor1 MD

Can trimethoprim cause tinnitus if taken for a prolonged period , ie in excess of 12 months. If so is it reversible on stopping the drug Have recently noticed this. ...

doctor1 MD

Dear Doctor, I have just cured of "drug resistant TB". Due to medication and use of aminoglycoside injections , there is hearing loss and tinnitus too. Kindly advise the best unani medicine for the same. XXXX ...

doctor1 MD

Tinnitus I ve had tinnitus since I was 14 years old (due to a firecracker going off in my ear). It has stayed relatively constant. Are there currently any new breakthroughs or medicine in this field. I ...

doctor1 MD

Is there any medicine to subside tinitus? Or any remedy to stop the whistling in ears?

Public Forum Discussions

doctor1 MD

. No medical treatment, let it run its course. Symptoms- it began fri night- dizziness, nausea, fuzzness ... smoking, no drugs. Taking otc motion sickness med. ??? Continue, wait, or see my family physician ...

doctor1 MD

medication while my tinnitus continued to get worse with that medication, I have asked this doctor twice ...I have bad tinnitus. I just learned that the venlafaxine ER can cause tinnitus. My dose is 75 mg ...

doctor1 MD

what is cure for tinnitus? I am having a continuous hissing sound in my left ear about a month. Doctor has prescbed bilovas tablets 3/day, but very little relief. can this be cured? my age is 70 years ...

doctor1 MD

My husband suffers from severe tinnitis. He is 60 and has had it most of his life, although the last 4-5 years it has increased dramatically. It now affects his sleep, mood and sometimes his ADLs. He has been told there is no cure; which may be...

doctor1 MD

I am taking mylan bupropion 300 mg and I m being taken off of this medication - I would like ... but not gone away as of yet I still have 4 days of 150 mg of this drug ...

doctor1 MD

I have SSNHL, the MD ENT put me on Prednisone, today Sunday was my 3 day taking the drug, 60mg x 3 ... ear I can now hear the TV better and speech....however I am still getting the high Pitched Tinnitus ...

doctor1 MD

What can cause brief episodes of vertigo with ear ringing and fullness in the ear. I have been to my dr. And told I have retracted ear drug s and fluid behind my ear drums. I have been on Flonase ...

doctor1 MD

I am having tinnitus for the past 10 + years. I am also Hypertensive but under control with medications. Of late since about a week the intensity of the Tinnitus has increased and I wish to withdraw ...

doctor1 MD

I have mild tinnitus in my right ear which started following a plane trip. Two years later I have a buzzing noise in both ears which seemed to have started after an infection in my right ear the sound ...

doctor1 MD

effects. Is the medication worth trying for my condition. I am 71 and in excellent health, except for B.p medication and crestor for cholesterol. I d rather have the ear ringing than many of the possible side ...

Mobile Questions and Answers

doctor1 MD

There is no such medication.

doctor1 MD

Hi, Thanks for writing in to us. Sorry to hear about your tinnitus, which does cause significant discomfort. If there is nay cause in the brain or inner ear, it must be searched for and supportive treatment given. Medications do decrease the problem but treatment requires certain tests and clinical evaluation. Hope this helps

doctor1 MD

Hi You are suffering from tinnitus in medical terms it means imbalance in the ears causes for it can be hot weather, viral infection in the blood, side effect of some drugs like antimalarial etc. Would suggest get reviewed by a doctor to rule out the above cause. Hope to have answered your query Thanking you